Medication causing weight gain?

Hi all since I have been taking clopidogrel and bisoprolol I have gained weight, I had lost over a stone and half with slimming world but since November when I started taking the medication I have gained a stone back, I'm still trying really hard but it's just not working, last week I gained 3.5 in one week, bit of a shock when I thought I had done well. Anyone else in the same boat with this medication?

Skip

Featured Content

Join the NHS Weight Loss Plan

Join over 40,000 others on our 12-week diet and exercise plan. Keep motivated to develop healthier eating habits & get more active.

Get Started!

Featured by HealthUnlocked

2 Replies

oldestnewest
  • Hi cornishbird

    Welcome to the weight loss forum.

    We're delighted that you've chosen to join us and would be interested to know how you found out about Health Unlocked and this forum.

    Take a look at the Welcome Newbie post in the Pinned post section at the right hand side or at the bottom if your on a mobile. Have a look at the nhs 12 week plan, many members have had success following this plan. Use the BMI checker to work out your daily calorie allowance.

    Below the Pinned posts are the Topics where members share a range of weight related subjects.

    Take your measurements at the start together with a photo so you can see the changes on the days the scales don't move.

    We have daily weigh ins so why not come along and join us today. You can find the weigh ins on the Home page in the Events section on the right. Just click on the post in Events and record your start weight and any loss/gain or maintain for the week.

    To get the most of the forum be active, share tips, recipes and experiences. Read some of the posts they are very motivating.

    Have a good first week.

    Rose

  • Oh dear. I am sorry to hear that. I take both of those and haven't had a problem. There are alternatives do speak to you GP. I am sure they will do something. Good luck ☺I hope you get sorted soon.

You may also like...